Alert archive / South Carolina / Flash Flood Warnings in 2023

Flash Flood Warning 8, NWS Columbia, SC

August 27, 2023Lexington County, Richland County, South Carolina

NWS Columbia, SC issued this flash flood warning at Aug 27, 2023, 6:58 PM EDT for Lexington County, Richland County, South Carolina. It was in force for 74 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 27, 2023, 6:58 PM EDT (22:58 UTC)
Expired
Aug 27, 2023, 8:12 PM EDT
In force
74 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon
Flood severity
None

Counties Lexington County, SC, Richland County, SC

The radar

The Columbia radar (KCAE), 13 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 27, 7:34 PM EDTFLASH FLOOD1 Sse Columbia, SCMinor flooding occurred along Rocky Branch Creek in downtown Columbia. The USGS gage at the intersection of Whaley Street and Main Street reached the flood stage of 7.20 feet at 734 pm and crested at 7.50 Feet at 747 pm.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 11.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2023-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 887 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2023-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
887 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
883 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

884 
WGUS52 KCAE 272258
FFWCAE
SCC063-079-272330-
/O.NEW.KCAE.FF.W.0008.230827T2258Z-230827T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Columbia SC
658 PM EDT Sun Aug 27 2023

The National Weather Service in Columbia has issued a

* Flash Flood Warning for...
  East Central Lexington County in central South Carolina...
  Central Richland County in central South Carolina...

* Until 730 PM EDT.

* At 658 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 2.5 inches of 
  rain have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Columbia, West Columbia, Cayce, Forest Acres, Dentsville, St. 
  Andrews, Arcadia Lakes, Five Points, SC State Fair Grounds, West 
  Columbia Riverwalk, Woodfield, Riverbanks Zoo, Rosewood, Fort 
  Jackson Cantonment Area, Olympia, Eau Claire, Guignard Park and 
  Cayce Riverwalk.

This includes the following highways...
	Interstate 126 between mile markers 2 and 3.
	Interstate 20 in South Carolina between mile markers 70 and 75.
	Interstate 77 between mile markers 2 and 19.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Most flooding deaths occur in vehicles. Never drive through a 
flooded roadway or around barricades. Turn around, don't drown.

Flash flooding will occur in the Five Points area extending 
downstream along Rocky Branch Creek. This includes Maxcy Gregg Park, 
areas of the USC campus along the creek, the intersection at Pickens 
and Blossom, the intersection at Whaley and Main and areas of the 
Olympia neighborhood along the creek.

&&

LAT...LON 3403 8109 3413 8093 3398 8090 3394 8094
      3391 8104

FLASH FLOOD...RADAR INDICATED

$$

CRL
2 follow-up statements
451 
WGUS52 KCAE 272321
FFWCAE
SCC063-079-280130-
/O.EXT.KCAE.FF.W.0008.000000T0000Z-230828T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Columbia SC
721 PM EDT Sun Aug 27 2023

The National Weather Service in Columbia has extended the

* Flash Flood Warning for...
  East Central Lexington County in central South Carolina...
  Central Richland County in central South Carolina...

* Until 930 PM EDT.

* At 721 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 2.5 inches of 
  rain have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Columbia, West Columbia, Cayce, Forest Acres, Dentsville, St. 
  Andrews, Arcadia Lakes, Five Points, SC State Fair Grounds, West 
  Columbia Riverwalk, Woodfield, Riverbanks Zoo, Rosewood, Fort 
  Jackson Cantonment Area, Olympia, Eau Claire, Guignard Park and 
  Cayce Riverwalk.

This includes the following highways...
	Interstate 126 between mile markers 2 and 3.
	Interstate 20 in South Carolina between mile markers 70 and 75.
	Interstate 77 between mile markers 2 and 19.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Most flooding deaths occur in vehicles. Never drive through a 
flooded roadway or around barricades. Turn around, don't drown.

Flash flooding will occur in the Five Points area extending 
downstream along Rocky Branch Creek. This includes Maxcy Gregg Park, 
areas of the USC campus along the creek, the intersection at Pickens 
and Blossom, the intersection at Whaley and Main and areas of the 
Olympia neighborhood along the creek.

&&

LAT...LON 3403 8109 3413 8093 3398 8090 3394 8094
      3391 8104

FLASH FLOOD...RADAR INDICATED

$$

CRL
693 
WGUS72 KCAE 280012
FFSCAE

Flash Flood Statement
National Weather Service Columbia SC
812 PM EDT Sun Aug 27 2023

SCC063-079-280022-
/O.CAN.KCAE.FF.W.0008.000000T0000Z-230828T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lexington SC-Richland SC-
812 PM EDT Sun Aug 27 2023

...FLASH FLOOD WARNING IS CANCELLED FOR EAST CENTRAL LEXINGTON AND 
CENTRAL RICHLAND COUNTIES...

Flood waters have receded. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3403 8109 3413 8093 3398 8090 3394 8094
      3391 8104

$$

CRL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this flash flood warning went out at Aug 27, 3:03 PM EDT, 3 hours 55 minutes earlier.

Area forecast discussion, Aug 27, 3:03 PM EDT, 3 hours 55 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
303 PM EDT Sun Aug 27 2023

.SYNOPSIS...
A weak cold front is expected to remain draped across the
region through the first half of the week resulting in several
days of unsettled weather. The rain may be moderate to heavy at
times resulting in localized flash flooding. Recently upgraded
Tropical Storm Idalia will be pulled north towards the forecast
area with possible impacts during the mid-week period. Much
drier air will move in behind the system to close out the week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Broad upper trough in the northeast CONUS, with ridge out west.
Cut off upper low along the Deep South/north Gulf of Mexico
enhancing southerly moisture flux into area although mainly
focused in GA/AL. Plume of deep moisture in TN ahead of a mid
level short wave trough spreading east as seen on water vapor.
Precipitable water is around 2 inches and deep shear weak so
heavy rain threat. A weak frontal boundary appears to be located
across the SC Piedmont into the north Midlands. Low level
convergence will be enhanced near this front and heavy rain
possible there. Scattered showers and thunderstorms now
developing at 18z. Thunderstorms in the CSRA being forced by
weak short wave trough moving northwest from near SAV. CAMS and
global deterministic models suggest thunderstorms will increase
in coverage late this afternoon into the evening as short wave
trough over west TN moves east. The air mass is a little more
moist today than yesterday. Instability is about the same given
the increase in low to mid level moisture. Expect moderate to
strong instability with mixed layer CAPE around 2000 J/kg and
surface based CAPE 3000-4000 J/kg...lower in the north Midlands.
The DCAPE is elevated in northeast GA into the Piedmont
SC/north Midlands at the moment, but expect moisture to increase
later this evening. However, model soundings showing lower LFC
and a less pronounced inverted V. So severe threat appears
lower than yesterday, although isolated severe damaging wind
possible...mainly in area of enhanced DCAPE into the early
evening. Overall strong lift expected and GFS shows strong upper
divergence through this evening. Went with likely to
categorical pops near the front and chance to the southeast.
Convection expected to linger overnight especially near the
frontal boundary, so kept highest pops northwest/north and lower
southeast after Midnight. Threat for flash flooding highest
near the front as some of the storms may train along
front...even after Midnight. After highs in the low to mid 90sw,
lows tonight in the low to mid 70s. Patchy fog possible tonight
with low cloudiness in the morning.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
Upper trough remains in place over the Eastern United States on
Monday deepening further Tuesday. Meanwhile a remnant surface
boundary lingers across the region. Latest guidance on Monday
continues to favor a drier solution with the best rain chances
expected along and to the north and west of I-20. Opted to put
Chance PoPs across the entire forecast area during the late
afternoon and early evening hours since at least isolated
convection should develop given the moist environment (PWATs
around 2 inches) and boundaries, both mesoscale and Synoptic, in
the area. While conditions don't look as favorable for severe
weather on Monday, any robust convection could once again
produce damaging wind gusts. The Day 2 SPC outlook continues a
regionwide Marginal (1/5) risk for severe weather. The rain may
be heavy at times which is reflected in the Day 2 WPC ERO where
much of the FA is in a Marginal (1/5) risk for excessive
rainfall and a Slight (2/4) risk in the northwest. Highs will be
in the mid 80s to around 90 degrees. Rain chances should
decrease Monday night but the clouds may linger for much of the
night with temperatures falling into the lower 70s. The
unsettled weather pattern continues as tropical moisture ahead
of Tropical Storm Idalia is drawn north. Showers and
thunderstorms are likely to develop during the afternoon and
evening hours and could once again produce heavy rainfall,
especially Tuesday night as Idalia approaches the coast.
Temperatures will be similar to Monday.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
The focus during the long term will of course be Tropical Storm
Idalia. The latest NHC forecast track takes the center into the
Big Bend area of Florida as a hurricane Wednesday morning
passing through South Carolina Wednesday night into Thursday
morning as a tropical storm. The primary hazard will be related
to heavy rainfall, especially given the antecedent conditions.
However, specific impacts will be dictated by the track and
intensity of the cyclone as traverses the region. After the
tropical cyclone exits the area, cooler and drier air moves in
with temperatures anticipated to be well below normal Wednesday
through Friday before rebounding next weekend.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
Restrictions expected in convection from this afternoon into the
overnight hours.

A weak frontal boundary across the SC Piedmont into the north
Midlands and will focus scattered to numerous showers and
thunderstorms through the evening...aided by an approaching
upper trough from the west. Brief restrictions possible with
these storms through the evening. Best chance for convection
21z-04z. The showers could linger after 06z but expect a
diminishing trend. The guidance is suggesting low clouds/fog
development late tonight so went with MVFR although IFR ceilings
possible. Low clouds should mix out around 15z Monday.

EXTENDED AVIATION OUTLOOK...Increasing potential for
restrictions in early morning fog/stratus along with with
afternoon/evening showers and thunderstorms each day.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.

&&
Hazardous weather outlook, Aug 27, 3:52 AM EDT, 15 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Columbia SC
352 AM EDT Sun Aug 27 2023

GAZ040-063>065-077-SCZ016-018-020>022-025>031-035-037-038-041-115-
116-135>137-280800-
Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick-
Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland-Lee-
Aiken-Sumter-Barnwell-Calhoun-Clarendon-Bamberg-Northern Lancaster-
Southern Lancaster-Northwestern Orangeburg-Central Orangeburg-
Southeastern Orangeburg-
352 AM EDT Sun Aug 27 2023

This Hazardous Weather Outlook is for the Midlands of South Carolina
and the Central Savannah River area of Georgia.

.DAY ONE...Today and tonight.

Thunderstorms will again develop this afternoon and continue into
tonight across the Midlands and CSRA. A few thunderstorms may become
severe with damaging winds. Heavy rain will also be possible with
potential for localized flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Scattered showers and storms continue through midweek. A few storms
on Monday could be strong to severe with gusty winds. Heavy rain will
also be possible Monday and Tuesday, leading to localized flooding
potential. A tropical system is forecast to affect the area midweek,
bringing additional threat for heavy rain and flooding potential.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 27, 3:19 PM EDT, 3 hours 39 minutes before
Preliminary Local Storm Report
National Weather Service Columbia SC
319 PM EDT Sun Aug 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     Tstm Wnd Dmg     3 N Johnston            33.88N 81.81W
08/26/2023                   Saluda             SC   Trained Spotter

            Trained spotter relayed trees down and power
            outages in the Johnston Hwy/Burton Rd area.
            Time estimated by spotter. Another spotter
            provided pictures of social media of downed
            trees and branches from the same area.

0655 PM     Hail             Dalzell                 34.03N 80.47W
08/26/2023  U0.25 inch       Sumter             SC   Public

            Trained spotter reported Pea sized hail in
            Dalzell. Time estimated by radar.

&&
Special weather statement, Aug 27, 3:26 PM EDT, 3 hours 32 minutes before
Special Weather Statement
National Weather Service Columbia SC
326 PM EDT Sun Aug 27 2023

SCZ021-272000-
Fairfield SC-
326 PM EDT Sun Aug 27 2023

...A strong thunderstorm will impact portions of northwestern
Fairfield County through 400 PM EDT...

At 326 PM EDT, Doppler radar was tracking a strong thunderstorm near
Blackstock, or 10 miles north of Winnsboro, moving southwest at 10
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Blackstock, White Oak, Lebanon Fire Station, Feasterville Fire
Station, and Fairfield Elementary School.

This includes Interstate 77 near mile marker 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3456 8118 3455 8105 3448 8099 3438 8114
      3445 8135 3455 8136 3457 8130
TIME...MOT...LOC 1926Z 055DEG 11KT 3452 8113

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

DCM
Special weather statement, Aug 27, 4:27 PM EDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Columbia SC
427 PM EDT Sun Aug 27 2023

SCZ021-028-272100-
Fairfield SC-Richland SC-
427 PM EDT Sun Aug 27 2023

...Strong thunderstorms will impact portions of southeastern
Fairfield and north central Richland Counties through 500 PM EDT...

At 427 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Springdale to near Killian. Movement was
east at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Winnsboro, Dentsville, Lake Carolina, Killian, Villages at Sandhill,
Blythewood, Ridgeway, Winnsboro Mills, Smallwood, and Cedar Creek
Fire Station.

This includes the following highways...
 Interstate 20 in South Carolina between mile markers 82 and 83.
 Interstate 77 between mile markers 19 and 38.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3439 8089 3423 8084 3418 8087 3414 8081
      3411 8080 3408 8102 3435 8111
TIME...MOT...LOC 2027Z 273DEG 12KT 3428 8101 3419 8098

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

DCM
Special weather statement, Aug 27, 4:57 PM EDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Columbia SC
457 PM EDT Sun Aug 27 2023

SCZ020-027-028-272130-
Lexington SC-Newberry SC-Richland SC-
457 PM EDT Sun Aug 27 2023

...Strong thunderstorms will impact portions of southeastern
Newberry, north central Lexington and western Richland Counties
through 530 PM EDT...

At 457 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Prosperity to near Ballentine. Movement
was north at 5 mph.

...Boaters on Lake Murray Should Seek Safe Harbor...

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Newberry, Prosperity, Dreher Island State Park, Chapin, Little
Mountain, Pomaria, Peak, Lighthouse Marina, Stoney Hill, Lake Murray
Marina, Fairview Fire Station, Putnam's Landing, White Rock,
Mid-Carolina High School, Rocky Point Recreation Area, and Melvin
Park.

This includes Interstate 26 between mile markers 78 and 94.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3427 8134 3423 8130 3408 8123 3410 8157
      3411 8159 3428 8158
TIME...MOT...LOC 2057Z 179DEG 5KT 3413 8151 3412 8131

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

DCM
Special weather statement, Aug 27, 5:21 PM EDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Columbia SC
521 PM EDT Sun Aug 27 2023

SCZ030-272145-
Aiken SC-
521 PM EDT Sun Aug 27 2023

...A strong thunderstorm will impact portions of north central Aiken
County through 545 PM EDT...

At 521 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Ridge Spring, or 10 miles south of
Batesburg-Leesville, moving northeast at 10 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of north central Aiken
County.

This includes Interstate 20 in South Carolina between mile markers 30
and 37.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3382 8165 3384 8162 3383 8153 3381 8151
      3380 8147 3372 8150 3373 8162
TIME...MOT...LOC 2121Z 239DEG 7KT 3377 8157

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

DCM
Special weather statement, Aug 27, 5:29 PM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Columbia SC
529 PM EDT Sun Aug 27 2023

SCZ026-272200-
Saluda SC-
529 PM EDT Sun Aug 27 2023

...A strong thunderstorm will impact portions of northeastern Saluda
County through 600 PM EDT...

At 529 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Saluda, or 13 miles northwest of
Batesburg-Leesville, moving northeast at 10 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Hollywood Elementary School, Scurry Airport, Wyses Ferry, and Hickory
Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3417 8169 3416 8167 3415 8164 3412 8162
      3412 8159 3410 8157 3409 8154 3407 8152
      3397 8169 3409 8177
TIME...MOT...LOC 2129Z 239DEG 7KT 3407 8167

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

DCM

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 8:07 PM EDTSpecial Weather StatementCAEClarendon23 min
Aug 26, 8:19 PM EDTSevere Thunderstorm WarningCAEClarendon, Orangeburg41 min
Aug 26, 8:22 PM EDTSpecial Weather StatementCAEAiken38 min
Aug 27, 3:26 PM EDTSpecial Weather StatementCAEFairfield34 min
Aug 27, 3:30 PM EDTSevere Thunderstorm WarningCAEFairfield30 min
Aug 27, 4:06 PM EDTSevere Thunderstorm WarningCAEMcCormick39 min
Aug 27, 4:27 PM EDTSpecial Weather StatementCAERichland33 min
Aug 27, 4:42 PM EDTSevere Thunderstorm WarningCAEFairfield, Kershaw, Richland28 min
Aug 27, 4:57 PM EDTSpecial Weather StatementCAENewberry33 min
Aug 27, 5:21 PM EDTSpecial Weather StatementCAEAiken24 min
Aug 27, 5:29 PM EDTSpecial Weather StatementCAESaluda31 min
Aug 27, 5:30 PM EDTAreal Flood AdvisoryCAELexington, Newberry2 hr
Aug 27, 6:05 PM EDTAreal Flood AdvisoryCAERichland55 min
Aug 27, 6:14 PM EDTAreal Flood AdvisoryCAENewberry, Saluda68 min
Aug 27, 6:26 PM EDTAreal Flood AdvisoryCAELexington, Richland33 min

Nearby

Flash Flood Warnings in South Carolina, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.